MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000MTE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fetal Distress (1856); Pain (1994); Distress (2329)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description of the incident: during an instrumental delivery for bradycardia in the baby, despite easy placement of the device and adhesion of the suction cup to the baby's head, during the maneuver performed by the obstetrician, the handle of the device became completely detached from the rest of the device, with the springs exteriorizing and one suction cup still in place.Current state of the patient: for the mother: prolongation of the extraction duration with increased pain, stress with post-traumatic anxiety, and other potential risks.For the baby: fetal distress in a newborn already experiencing bradycardia due to the prolonged extraction time, increased pain due to multiple vacuum repositionings requiring unusual medical intervention, probable post-traumatic stress.For the obstetric surgeon: risk of falling during the delivery procedure with a risk of the newborn falling.
 
Additional Manufacturer Narrative
If additional information is received from the reporter, a supplemental report may be submitted.Complaints will continued to be monitored for trends.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4150 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4150 s
murray, ut 84123
FR   84123
MDR Report Key23465508
Report Number1722684-2025-00014
Device Sequence Number15673374
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Device Lot Number250141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown